32 weeks pregnant mother

Question: Pls help me out.. From last 2 weeks im facing skin allergy which causes hives on my body..i want to know the causes nd treatment..i have already taken anti allergy medicine for 10 days but but after completion of 10 days dose again my skin is itching nd causing hives..

1 Answers
Question
Answer: dear.. consult with ur docter.. she gives u best advice..
Similar Questions with Answers
Question: Since few weeks i am sneezing everyday for 3 to 4 times (which lasts for 20 to 30 minutes only). For 4 days i have taken febrex as per my doctor's suggestion but after completion of 4 days medications when i stop to take the medicine, again i am sneezing a lot like the same...is this harmful or is it normal. Please suggest
Answer: Hello, Dear it can be some kind of allergy that is happening to you. Just take steam regularly to ease the irritation in your nose . Normally sneezing happens because of dust allergy so try to stay away from any dust .. Don't do Brooming or dusting or changing sheets by yourself, you will see some relief with that .
»Read All Answers
Question: Im in my 7th month and I'm facing itching all over my body especially on hands and legs. It gets severe when I eat anything.got my LFT test done and it came out as normal. Not sure what is causing this problem. Im taking Allegra 180 but it does not subside. Also rashes and bumps have started with itching that goes away after sometime but comes back again.
Answer: Hello dear, same problem I faced few days ago I used mustard oil after bathing it feels me relax from itching nw .may b this will b helpful to u also tc😊
»Read All Answers
Question: Hello all,on 10 march i got urine infection and got admitted on 13 march.after that my dr.gave me 10 days anti biotic medicine fr that.after taking medicine i feel relax but from 2 nd april again i m facing the same issue.i feel extereme burning while peeing and need to go to washroom again and again,infact within 1 min..i use to drink alot of water but my problem is still the same...so worry about it
Answer: Uti problem repeat when you skip at least one tablet also so don't skip tablets n again you should consult your doctor immediately dear
»Read All Answers